ive been ill 2nd time trying to stop diet pills cold turkey .1rst time i threw up an was heavily sedated an had horrible headache an 2nd time i got a bad headache and threw up sev times and my heart pitter patters everyso often
before i had been on Zantrex -3 and have never exceeded amount an had been on it for 4 days previously any advuce or ideas? why is my body acting this way?
My mom was on prescripton diet pills for years and went through the same thing..She spent months in the bed and put on a ton of weight.I suggest going to your doctor and telling them what you are going through and they can prescribe you something..and you should definitely get your heart checked out. It soundsl ike maybe its not withdrawal, but you have a problem with your heart rhythm, and have high blood pressure..That would make you experiance all of those symptoms..Give in to see your doc asap, no need to be scared or embarassed.
I mean, she had spent months in bed AFTER stopping taking them, and put on a ton of weight and was really depressed..until she started seeing a pain management doctor and now shes on pain meds..But happier lol..Please go in and tell your doctor whats going on, something is really wrong here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.